# SDR 98ZZZX4038

- Difficulty date: October 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N250VC
- Make and model: Gulstm GIV
- Aircraft serial: 1231
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 5001P02
- Condition: Inoperative
- Location: Cabin
- Part time: 2,654 hours
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, NOTICED SLIGHT SMOKE AND PUNGUNT ODOR AT FORWARD RT CABIN COMING FROM LIGHT ASSY.  CREW MADE UNSCHEDULED LANDING WITH PASSENGERS ONBOARD AND UNEVENTFUL LANDING.  MAINTENANCE FOUND SHORTED POWER SUPPLY AND SURROUNDING WIRES ON PC BOARD.  REPLACED WITH NEW.  OPS OK.
